Research Repository

A Note on New Refinements and Reverses of Young's Inequality

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) A Note on New Refinements and Reverses of Young's Inequality. Transylvanian Journal of Mathematics and Mechanics, 8 (1). 45 - 49. ISSN 2067-239X

[img] Text
TJMM1.pdf - Published Version
Restricted to Repository staff only

Download (247kB)
Item Type: Article
Uncontrolled Keywords: inequalities; convex function; Kantorovich's ratio holds; auxiliary function
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 22 Aug 2018 23:02
Last Modified: 19 Aug 2019 23:22
URI: http://vuir.vu.edu.au/id/eprint/36686
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar